# SDR QXEA2021030200093

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 44,885 hours, 47,614 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER, LH SIDE, UPPER PORTION, HAS AN APPROX. 4" LONG CRACK, LOCATED AT RIB 28, CENTERED BETWEEN THE FWD AND AFT RUDDER SPAR. MAPPED DAMAGE AND ROUTED TO ENGINEERING REMOVED RIVETS FROM REPAIR AREA DN STARTED CUT OUT REF RD88/4-55-1989 PERFORMED HFEC OF ENTIRE REPAIR AREA FOR CRACKS IAW Q400 NDTM PART 6 51-00-01 NO CRACKS NOTED. COMPLETED REPAIR REF RD8/4-55-1989.
